Does anyone have suggestions for the pain in my neck?

  • kr74
  • 11 months ago

I had botox about a week and a half ago. Probably about 4 days after the left side of my neck started hurting so bad. It is not weak, just in pain. I have a 1 year old baby and it is too painful to pick him up. My doctor says this did not come from botox. I also experienced nausea, which she said did not come from botox either. I looked them both up on  the botox site and saw they were side effects. Long story to say can anyone offer tips to relief the pain?

Comments (9)

not sure julie why you would get neck pain if you were injected in the forehead. I know it weakens the muscles and paralyzes them. It also paralyzes the nerves so maybe that is why. ICE and biofreeze helped me...good luck
  • Reply
Your doctor is wrong.....it is the Botox. OTC won't help. Muscles are weak and it will take time to wear off. My doc said this doesn't normally happen but from all the research I have done, especially reading comments on here, I know it does. More and more docs are doing this procedure because they make money off this procedure rather than office visits. The ONLY thing that helped me was an icepack and BIOFREEZE or you can try icyhot. 15 min on and 15 min off. Take it easy which is hard with a one year old. Try not to bend over, squat instead. Good luck, I am sorry you are going through this :(
  • Reply
Yes, these are side effects. My neck pain and weakness was debilitating and lasted 2 months. I will never have these injections. It was a nightmare. Muscle relaxers helped but then all I did was sleep. Good luck?
  • Reply

Is this the first time you've ever tried Botox?

  • Reply
Yes, this is my first time..
  • Reply

I'm sorry you are experiencing neck pain after trying Botox.  I found this other forum post you might find helpful:

botox side effects - neck pain?

 

  • Reply

Omg I had my head and neck injected 12 days ago and since last Friday I have been having incredible pain in my neck and weakness ,!,

  • Reply
-:- Message from RealSelf staff -:-

This comment does not follow our Community Guidelines and/or Terms of Service. We reserve the right to remove any post for any reason.
  • Reply
I didn't use botox for medical reasons and I still got neck pain. I'm still very confused about this botox and the side affects. If you had injections in the forehead and you get side affects such as pain in the neck what does this mean?
  • Reply